# SDR ABXA20150224031

- Difficulty date: February 24, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N788AX
- Make and model: Boeing 767281
- Aircraft serial: 23021
- Aircraft time: 53,754 hours, 40,800 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Part number: 114T230019
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OK TO CLOSE OF LE PANELS FOUND CORROSION ON NUT STRIP ON FIXED LE AT APPROX LES 590.  FOUND CORROSION TO BE ON NOSE BEAM WEB COMMON TO NUTPLATES.  REMOVED WEB & FABRICATED NEW ONE FROM 7075-76-050 PO 0056503.  INSTALLED NEW WEB & REMOVED ASSEMBLY IAW SRM 51-40-02, 51-30-01 & DWG 114T2300.  SDR INFO, CORRODED L2, PN 114T2300-19, SN NSN, PART NAME, NOSE BEAM WEB, STRINGER & WS LOCATION ON ACFT, OSS 585 TO OSS 607.  ACFT WAS GNDED.
